# SDR AALA201706239024

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 56,168 hours, 9,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IN THE FORWARD GALLEY LEFT INBOARD JUMP SEAT FAILED TO TEST.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-60-02.  OPERATIONAL CHECKED GOOD.
